Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 5, NWS Fort Worth, TX

February 20, 201437 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 20, 2014, 4:11 AM CST for 37 counties in Texas. It took effect at Feb 20, 2014, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2014, 4:11 AM CST (10:11 UTC)
In effect from
Feb 20, 2014, 10:00 AM CST
Expired
Feb 20, 2014, 6:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 37 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WWUS74 KFWD 201011
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
411 AM CST THU FEB 20 2014

...A WIND ADVISORY IS IN EFFECT FROM 10 AM UNTIL 6 PM ALONG AND
   WEST OF A BONHAM...WAXAHACHIE TO TEMPLE LINE ...

.A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION TODAY. THE WIND
WILL TURN TO THE NORTHWEST WITH THE PASSAGE OF THE FRONT AND
INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH FOR AREAS
ALONG AND WEST OF A BONHAM...TERRELL TO TEMPLE LINE. WIND SPEEDS 
SHOULD DECREASE QUICKLY AFTER SUNSET.

TXZ091>094-100>105-115>121-129>134-141>145-156>159-201800-
/O.NEW.KFWD.WI.Y.0005.140220T1600Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
411 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* LOCATION...ALONG AND NORTHWEST OF A BONHAM...TERRELL TO TEMPLE LINE.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...FROM 10 AM UNTIL 6 PM.

* IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE 
  MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE 
  VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE 
  HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
808 
WWUS74 KFWD 201729 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 AM CST THU FEB 20 2014

...A WIND ADVISORY IS IN EFFECT THROUGH 6 PM ALONG AND NORTHWEST
OF A CANTON TO HILLSBORO TO TEMPLE LINE...

.A STRONG COLD FRONT IS SWEEPING ACROSS THE REGION TODAY. THE WIND
WILL TURN TO THE NORTHWEST WITH THE PASSAGE OF THE FRONT AND
INCREASE TO BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH FOR
AREAS ALONG AND NORTHWEST OF A CANTON TO HILLSBORO TO TEMPLE
LINE. WIND SPEEDS SHOULD DECREASE QUICKLY AFTER SUNSET.

TXZ095-106-107-122-123-210000-
/O.EXA.KFWD.WI.Y.0005.000000T0000Z-140221T0000Z/
LAMAR-DELTA-HOPKINS-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...PARIS...COOPER...SULPHUR SPRINGS...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI
1129 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* LOCATION...ALONG AND NORTHWEST OF A CANTON TO HILLSBORO TO
  TEMPLE LINE.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...NOW THROUGH 6 PM.

* IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE 
  MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE 
  VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE 
  HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>094-100>105-115>121-129>134-141>145-156>159-210000-
/O.CON.KFWD.WI.Y.0005.000000T0000Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1129 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* LOCATION...ALONG AND NORTHWEST OF A CANTON TO HILLSBORO TO
  TEMPLE LINE.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...NOW THROUGH 6 PM.

* IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE 
  MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE 
  VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE 
  HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
092 
WWUS74 KFWD 202347
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CST THU FEB 20 2014

TXZ091>095-100>107-115>123-129>134-141>145-156>159-210100-
/O.EXP.KFWD.WI.Y.0005.000000T0000Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
547 PM CST THU FEB 20 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WIND SPEEDS HAVE DIMINISHED BELOW WIND ADVISORY
CRITERIA...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 6
PM CST.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 3:51 AM CST, 20 minutes earlier.

Area forecast discussion, Feb 20, 3:51 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CST THU FEB 20 2014

.DISCUSSION...
A VERY WARM...BREEZY AND HUMID SUNRISE IS EXPECTED ACROSS NORTH TEXAS AS
A 50+ KNOT LOW LEVEL JET DRAWS UP GULF MOISTURE AHEAD OF AN
APPROACHING COLD FRONT. TEMPERATURES AT SUNRISE WILL BE NEAR THE DAILY
HIGH SINCE TEMPERATURES WILL FALL BEHIND THE COLD FRONT. HOWEVER...
THE COLD AIR ADVECTION BEHIND THE FRONT WILL BE OFFSET SOMEWHAT BY
SOLAR HEATING THIS AFTERNOON. HIGH TEMPERATURES WILL RANGE FROM
THE MID 60S IN THE NORTHWEST TO THE MID 70S IN THE SOUTHEAST.

THE COLD FRONT IS CURRENTLY MOVING INTO THE TEXAS PANHANDLE WITH
WIND GUSTS ACROSS SOUTHEAST COLORADO AS HIGH AS 56 MPH. THE FRONT
WILL CONTINUE TO MOVE SOUTHEAST AROUND 50 MPH AND SHOULD REACH THE
NORTHWEST ZONES SHORTLY AFTER SUNRISE...THE METROPLEX AROUND 10 AM
AND WACO/TEMPLE ABOUT NOON. THE PASSAGE OF THE FRONT WILL TURN
BREEZY SOUTHERLY WINDS TO NORTHWEST AND INCREASE SPEEDS BETWEEN 20
AND 30 MPH WITH SOME GUSTS TO 40 MPH. WE WILL BE ISSUING A WIND
ADVISORY FROM 10 AM UNTIL 6 PM FOR LOCATIONS ALONG AND NORTHWEST
OF A LINE FROM BONHAM TO ENNIS TO TEMPLE. SOUTHEAST OF THE WIND
ADVISORY...WIND SPEEDS WILL RANGE FROM 15 TO 25 MPH WITH SOME
GUSTS TO 35 MPH.

A VERY THIN LINE OF CONVECTION IS POSSIBLE ON THE FRONT ACROSS THE
EASTERN CWA...LATE THIS MORNING/EARLY THIS AFTERNOON. SINCE DEEP
MOISTURE AND LARGE SCALE FORCING WILL BE LIMITED...WILL KEEP POPS
AT 10 PERCENT AND MENTION ISOLATED STORMS IN THE ZONES.

MUCH DRIER AIR WILL FILTER IN BEHIND THE FRONT THIS AFTERNOON AND
RESULT IN CLEARING SKIES AND FALLING RELATIVE HUMIDITIES. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED GENERALLY ALONG AND WEST OF A
SHERMAN...WAXAHACHIE TO TEMPLE LINE WHERE A RED FLAG WARNING IS IN
EFFECT FROM NOON UNTIL 6 PM. ELSEWHERE...SLIGHTLY LOWER WIND
SPEEDS AND HIGHER AFTERNOON RELATIVE HUMIDITY VALUES WILL WARRANT
A GRASS FIRE DANGER STATEMENT.

WIND SPEEDS WILL DECREASE QUICKLY THIS EVENING AS A POWERFUL
SURFACE LOW MOVES INTO THE GREAT LAKES REGION AND SURFACE HIGH
PRESSURE SETTLES INTO NORTH TEXAS. DECREASING WINDS...CLEAR SKIES
AND DRY AIR WILL RESULT IN RAPID RADIATIONAL COOLING TONIGHT.
NEARLY ALL OF NORTH TEXAS SHOULD FALL INTO THE 30S OVERNIGHT WITH
SOME LOCATIONS REACHING FREEZING.

FRIDAY WILL BE A TRANSITIONAL DAY AS SURFACE HIGH PRESSURE MOVES TO
THE EAST AND ANOTHER LEE TROUGH DEVELOPS AND TURNS THE WIND TO THE
SOUTH. WIND SPEEDS WILL INCREASE BETWEEN 10 AND 15 MPH FRIDAY
AFTERNOON. SINCE RELATIVE HUMIDITIES WILL REMAIN BELOW 25
PERCENT...ANOTHER HIGH FIRE DANGER DAY IS LIKELY...ESPECIALLY
ACROSS THE WESTERN HALF OF THE REGION. HAVE OPTED NOT TO ISSUE A
FIRE WEATHER WATCH FOR FRIDAY SINCE WIND SPEEDS SHOULD REMAIN
BELOW CRITERIA...BUT WILL HIGHLIGHT THE ELEVATED CONDITIONS IN THE
HAZARDOUS WEATHER OUTLOOK AND THE FIRE WEATHER FORECAST.

LOW LEVEL MOISTURE WILL RETURN FRIDAY NIGHT AND SATURDAY AS A SURFACE
LEE TROUGH DEEPENS IN THE WEST. HIGHS SATURDAY SHOULD REACH THE
UPPER 60S TO THE MID 70S UNDER A MOSTLY SUNNY SKY.

THE UPPER PATTERN WILL REMAIN RELATIVELY ZONAL ACROSS TEXAS
SUNDAY THROUGH THE MIDDLE OF NEXT WEEK WITH A PERSISTENT UPPER
RIDGE ACROSS THE WEST COAST AND A DEEP UPPER TROUGH IN THE
NORTHEAST. SEVERAL SHORT WAVE TROUGHS ARE PROGGED TO MOVE THROUGH
THE BASE OF THE MEAN UPPER TROUGH AND SEND MULTIPLE COLD FRONTS
INTO NORTH TEXAS. THE FIRST OF THESE FRONTS WILL MOVE THROUGH ON
SUNDAY FOLLOWED BY A REINFORCEMENT TUESDAY AND ANOTHER FRONT ON
FRIDAY OF NEXT WEEK. SINCE MOST OF THE LARGE SCALE FORCING SHOULD
REMAIN WELL NORTH OF THE REGION...PRECIPITATION CHANCES WITH THESE
FRONTS WILL BE LOW. HOWEVER...WE WILL KEEP SLIGHT CHANCE POPS IN THE
TUESDAY/WEDNESDAY TIME FRAME SINCE LOW LEVEL MOISTURE AND LIFT MAY
BE SUFFICIENT FOR A FEW SHOWERS/STORMS.

NEXT WEEK DOES APPEAR TO BE A MUCH COOLER WEEK THAN THIS WEEK WITH
HIGHS GENERALLY IN THE 50S AND 60S AND LOWS IN THE 30 AND 40S.
THE COLD FRONT EXPECTED BY NEXT WEEKEND MAY BE FAIRLY STRONG AND
KEEP HIGHS FRIDAY IN THE 40S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  38  69  45  73 /   5   5   5  10   5
WACO, TX              71  35  69  46  74 /   5   5   5  10  10
PARIS, TX             72  35  64  42  68 /  10  10   5  10  10
DENTON, TX            70  30  67  42  72 /   0   5   5   5   5
MCKINNEY, TX          70  31  65  44  71 /   5   5   5  10  10
DALLAS, TX            71  40  67  46  72 /   5   5   5  10  10
TERRELL, TX           70  37  67  45  72 /  10  10   5  10  10
CORSICANA, TX         73  37  69  45  72 /  10  10   5  10  10
TEMPLE, TX            73  36  70  44  72 /   5  10   5  10  10
MINERAL WELLS, TX     64  31  69  40  74 /   0   5   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
TXZ091>093-100>104-115>119-129>134-141>145-156>159.

WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR TXZ091>094-100>105-115>121-129>134-141>145-156>159.

&&

82/79
Hazardous weather outlook, Feb 19, 2:20 PM CST, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
220 PM CST WED FEB 19 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
220 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT
THURSDAY EAST OF A BONHAM...TO CORSICANA TO HEARNE LINE. SEVERE
WEATHER IS NOT EXPECTED.

A RED FLAG WARNING IS IN EFFECT FOR THURSDAY FOR LOCATIONS ALONG
AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. STRONG
AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT COMBINED WITH LOW
RELATIVE HUMIDITIES AND DEAD/DRY VEGETATION WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS THURSDAY MORNING INTO THURSDAY
AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS WILL EXIST THURSDAY
ACROSS THE REST OF THE REGION EAST OF THE RED FLAG WARNING AREA.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 12:27 PM CSTSpecial Weather StatementFWDLeon33 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.